# SDR UIEA2017112002273

- Difficulty date: November 20, 2017
- Submitted: November 21, 2017
- Operation: Air carrier
- Aircraft: N1327A
- Make and model: Boeing 767-37D
- Aircraft serial: 26328
- Aircraft time: 80,339 hours, 10,967 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7320 · Fuel Controlling System
- Part: Filter
- Condition: Warning Message
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB OUT IN ICING CONDITIONS,  AN EICAS MESSAGE FOR THE RT ENGINE FUEL FILTER.   RAN QR4 PROCEDURES, RT ENG FUEL FILTER REPLACED IAW AMM 78-11-03. LEAK AND OPS CHECKED GOOD.
